Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 43 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
Hilbert genus fields of real biquadratic fields

Bae, Sung-Hanresearcher; Yue, Qin, RAMANUJAN JOURNAL, v.24, no.2, pp.161 - 181, 2011-02

22
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

23
CYCLOTOMIC UNITS IN FUNCTION FIELDS

Bae, Sung-Hanresearcher; Yin, Linsheng, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.2, pp.401 - 408, 2009

24
Cyclotomic units and Stickelberger ideals of global function fields

Ahn, J; Bae, Sung-Hanresearcher; Jung, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.5, pp.1803 - 1818, 2003

25
Distributions and Gamma-monomials

Bae, Sung-Hanresearcher; Gekeler, EU; Yin, LS, MATHEMATISCHE ANNALEN, v.321, no.3, pp.463 - 478, 2001-11

26
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

27
4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyun, Communications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

28
Mobius function in short intervals for function fields

Bae, Sung-Hanresearcher; Cha, Byungchul; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.34, pp.235 - 249, 2015-07

29
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

30
ON THE CONJECTURE OF LICHTENBAUM AND OF CHINBURG OVER FUNCTION-FIELDS

Bae, Sung-Hanresearcher, MATHEMATISCHE ANNALEN, v.285, no.3, pp.417 - 445, 1989

rss_1.0 rss_2.0 atom_1.0